# SDR DALA2018060403807

- Difficulty date: June 4, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 57,651 hours, 26,284 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS SLIGHT ELECTRICAL ODOR IN AFT CABIN (LAST 4 ROWS AND AFT GALLEYS) DURING POWER SWAP.  COMPLIED WITH NO GO ODI PREVENTION PROCEDURE.  NO FAULTS OR INDICATIONS, OR SMELLS.  OKAY FOR SERVICE.
